# SDR REXA2015032500349

- Difficulty date: March 25, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 17,319 hours, 10,968 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ON 10 MILE FINAL, HAD A SMOKE AFT LAVATORY WARNING.  WE COMPLETED THE NON-NORMAL CHECKLIST & LANDED NORMALLY.  THERE WAS NO EVIDENCE OF SMOKE OR FIRE.  PULLED 7 CB'S AS DIRECTED BY THE CHECKLIST 1B8, 2D8, 2M9, 2M10, 2D5 & 2M5.  R & R LAVATORY EXHAUST FAN IAW AMM 21-23-93.  PERFORM OPERATIONS CHECK.  OPERATIONS CHECKED NORMAL.  OK FOR SERVICE.  DURING OPERATIONS CHECK NO INDICATION OF SMOKE IN THE LAVATORY.
